# SDR 00FDEA00456

- Difficulty date: July 14, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- Aircraft time: 76,752 hours, 59,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 65-18385-33 & DOUBLER 65-18385-53 CORRODED INTERIM REPAIRED PER EA 7-5330-51318.  REMOVED CORRODED SKIN FROM FUSELAGE BS 1145 TO 1183 LONGERON L16 TO L20 LT FUSELAGE.  FAB & INSTALL SKIN & DOUBLER REF EA 7-5330-51318 SRM 53-30-03 FIG 5.
